# SDR ABXA9801179

- Difficulty date: December 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N841AX
- Make and model: Doug DC-8-61
- Aircraft serial: 45908
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Part number: 4640855
- Condition: Cracked
- Location: Ws 26
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 MAIN TANK ACCESS PANEL NR 506A, LOWER CENTER SPAR IS CRACKED BETWEEN FUEL TRANSFER SLOTS AND FASTENERS AT STATION XRS 26.  REPAIRED IAW ABX REA D857-24357MR, REV F.
